# SDR UPS96220664

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 2613 · Overheat Detection
- Part: Sense Wires
- Condition: Chafed
- Location: Lt Airstair Wall
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT FLICKERED TWICE DURING CRUISE.  FOUND STRUT DETECTOR WIRES WITH MINOR SIGNS OF CHAFING.  CORRECTED ALL CHAFING AREAS.  SYSTEM CHECKS NORMAL.  OK FOR SERVICE.
